ResearcherID Thomson Reuters  

Hussain, Nawab
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-3400-2012
Other Names: N.Hussain
URL: http://www.researcherid.com/rid/B-3400-2012
Subject: Mathematics
Keywords: fixed point and approximation techniques, geometry of banach spaces; operator theory, iterative methods
ORCID: http://orcid.org/0000-0001-6585-2202
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
Description:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  18  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Fixed Point Theorems for Manageable Contractions with Application to Integral Equations
 Author(s): Hussain, N.; Iqbal, I.; Alamri, B. A. S.; et al.
 Source: Journal of Function Spaces Published: 2017
 Times Cited: 0
 DOI: 10.1155/2017/7943896
added
15-Apr-17
2.  Title: Function Spaces, Fixed Points, Approximations, and Applications
 Author(s): Marino, G.; Cianciaruso, F.; Hussain, N.; et al.
 Source: Journal of Function Spaces Published: 2017
 Times Cited: 0
 DOI: 10.1155/2017/2074917
added
14-May-17
3.  Title: GENERALIZED RATIONAL CONTRACTIONS ENDOWED WITH A GRAPH AND AN APPLICATION TO A SYSTEM OF INTEGRAL EQUATIONS
 Author(s): Isik, H.; Hussain, N.; Kutbi, M. A.
 Source: Journal of Computational Analysis and Applications Volume: 22 Issue: 6 Pages: 1158-1175 Published: 2017
 Times Cited: 0
added
09-Mar-17
4.  Title: New Suzuki-Berinde type fixed point results
 Author(s): Hussain, N.; Ahmad, J.
 Source: Carpathian Journal of Mathematics Volume: 33 Issue: 1 Pages: 59-72 Published: 2017
 Times Cited: 0
added
15-Apr-17
5.  Title: On the approximation of fixed points of non-self strict pseudocontractions
 Author(s): Colao, V.; Marino, G.; Hussain, N.
 Source: Revista De La Real Academia De Ciencias Exactas Fisicas Y Naturales Serie a-Matematicas Volume: 111 Issue: 1 Pages: 159-165 Published: 2017
 Times Cited: 1
 DOI: 10.1007/s13398-016-0283-5
added
09-Mar-17
6.  Title: Random Fixed Points for psi-Contractions with Application to Random Differential Equations
 Author(s): Hussain, N.; Ciric, L.; Shafqat, N.
 Source: Filomat Volume: 31 Issue: 3 Pages: 759-779 Published: 2017
 Times Cited: 0
 DOI: 10.2298/fil1703759h
added
15-Apr-17
7.  Title: COINCIDENCE POINTS FOR HYBRID CONTRACTIONS IN CONE METRIC SPACES
 Author(s): Latif, A.; Hussain, N.; Ahmad, J.
 Source: Journal of Nonlinear and Convex Analysis Volume: 17 Issue: 5 Pages: 899-906 Published: 2016
 Times Cited: 0
added
23-Aug-16
8.  Title: Common best proximity results for multivalued proximal contractions in metric space with applications
 Author(s): Hussain, Nawab; Khan, Abdul Rahim; Iqbal, Iram
 Source: Journal of Nonlinear Sciences and Applications Volume: 9 Issue: 6 Pages: 4814-4828 Published: 2016
 Times Cited: 0
added
22-Jan-17
9.  Title: Common fixed point results of generalized almost rational contraction mappings with an application
 Author(s): Hussain, Nawab; Isik, Huseyin; Abbas, Mujahid
 Source: Journal of Nonlinear Sciences and Applications Volume: 9 Issue: 5 Pages: 2273-2288 Published: 2016
 Times Cited: 1
added
30-Jun-16
10.  Title: ERGODIC TYPE THEOREMS FOR NONSPREADING MAPPINGS
 Author(s): Muglia, Luigi; Marino, Giuseppe; Hussain, Nawab; et al.
 Source: Journal of Nonlinear and Convex Analysis Volume: 17 Issue: 10 Pages: 2071-2082 Published: 2016
 Times Cited: 0
added
22-Jan-17
publication(s)  
First Page Previous Page Page   of  18  Go Next Page Last Page
  Sort by:    Results per page: